# SDR Z3S2006F00000

- Difficulty date: October 28, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N805LC
- Make and model: Cessna 550
- Aircraft serial: 5500581
- Engine: Pwa JT15D4
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Line
- Part number: AN8404D
- Condition: Obstructed
- Location: Cabin Door Seal
- Part time: 7,796 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: G, B

## Discrepancy

(REF NR SO13001) AT CRUISE ALTITUDE (34,000 FT) THE FLIGHT CREW HEARD A LOUD RUSHING AIR NOISE FOLLOWED IMMEDIATELY BY AN OBSERVED RAPID CLIMB IN CABIN PRESSURE.  OXYGEN MASKS WERE DONNED BY FLIGHT CREW AND PASSENGER MASKS WERE DROPPED  FLIGHT CREW FOLLOWED EMERGENCY PROCEDURES FOR (SUDDEN LOSS OF PRESSURIZATION) AND CONDUCTED AN EMERGENCY DESCENDED TO 10,000 MSL.  AIRCRAFT LANDED AT DESTINATION AIRPORT WITH NO INJURIES TO PASSENGERS OR DAMAGE TO AIRCRAFT.  EXAMINATION OF AIRCRAFT INDICATED THAT THE CABIN DOOR SEAL AIR SUPPLY LINE WAS BLOCKED BY FOD.  SUPPLY LINE CLEANED AND DOOR SEAL OPERATED NORMAL.  (K)
